Around Property (T) for Quantum Groups

Daws, M orcid.org/0000-0003-1707-4308, Skalski, A and Viselter, A (2017) Around Property (T) for Quantum Groups. Communications in Mathematical Physics, 353 (1). pp. 69-118. ISSN 0010-3616

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2017 This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Dates:
  • Published: July 2017
  • Accepted: 24 January 2017
  • Published (online): 4 April 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Geography (Leeds) > Centre for Spatial Analysis & Policy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Nov 2017 15:09
Last Modified: 15 Nov 2017 15:09
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00220-017-2862-5
Related URLs:

Share / Export

Statistics